Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chest pain when raising arm after taking injection in neck. What should I do?

I m haveing left chest pain when I raise my left arm . It first started Tuesday after I got a injection shot in my neck when it eas being done me left side of chest felt like it was caveing in went to ER on Wednesday do to pain this is Friday now I can t raise left arm up past my chest what should I do
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Have you taken an ECG? - t exclude heart problems...
Pain in the shoulder and inability to raise the it above 90 degree is probably Frozen shoulder (Peri-arthritis). Hot compress / Non Steroidal Anti Inflammatory Drugs (like Ibuprofen or naproxen...) / Physiotherapy - can all help individually and in combination.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor